MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK LOADER; BRACHYTHERAPY EQUIPMENT & ACCESSORIES

BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK LOADER; BRACHYTHERAPY EQUIPMENT & ACCESSORIES
Model Number 70310QCA1
Medical Device Problem Codes Malposition of Device (2616); Difficult to Advance (2920); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the serial number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that during a procedure, the seeds were allegedly unable to be placed.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: the fda rn number for the initial mdr was inadvertently submitted as 2020394.The correct fda rn number was 1018233.H10: manufacturing review: a review of the device history record showed that this loader passed all quality inspection requirements prior to release.Investigation summary: the quicklink loader was not received for evaluation.The investigation is inconclusive for reported issue.The definitive root cause for the reported failure is unknown.Labeling review: the information for use was reviewed for quicklink delivery system.It is stated that never use visibly damaged, bent or broken quicklink¿ delivery system loaders, cartridges or components.This may cause system damage or jamming.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a procedure, the cartridge allegedly did not deliver the grains well.There was no reported patient injury.
 
Event or Problem Description
It was reported that during a brachytherapy procedure, the cartridge allegedly did not deliver the grains well.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: the fda rn number for the initial mdr was inadvertently submitted as 2020394.The correct fda rn number was 1018233.H10: manufacturing review: a review of the device history record showed that this loader passed all quality inspection requirements prior to release.Investigation summary: the sample was returned for evaluation.Upon evaluating the unit, the carriage pins were noted slightly bent causing friction during dispensing.The investigation is confirmed for reported issues.The root cause of damage carriage pins is unknown.Labeling review: labeling was reviewed and found to be adequate.It is stated that never use visibly damaged, bent or broken quicklink delivery system loaders, cartridges or components.This may cause system damage or jamming.H10: b5, g3, h2, h6 (device, method).H11: h6 (result).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.

Brand Name
QUICKLINK LOADER
Common Device Name
BRACHYTHERAPY EQUIPMENT & ACCESSORIES
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer (Section G)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key11378159
Report Number2020394-2021-00349
Device Sequence Number4037503
Product Code IWJ
UDI-Device Identifier00801741079238
UDI-Public(01)00801741079238
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70310QCA1
Device Catalogue Number70310QCA1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer03/30/2021
02/09/2022
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date04/26/2021
02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown